# SDR SIMA20140723006

- Difficulty date: July 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 34,669 hours, 31,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAT BEAM INBD SUPPORT CRACKED BETWEEN FRAME 47 & 48 MARKED.  R & R RT HAT BEAM INBD SUPPORT IAW SRM 51-40-02.
